# SDR NACA2025040800005

- Difficulty date: April 8, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT LT WING UPPER SKIN UPPER SURFACE BETWEEN WS.364 AND WS.367 , LEADING EDGE SKIN AREA.   WS.371 AND WS.374 , LEADING EDGE SKIN AREA.  WS.422 AND WS.424 , LEADING EDGE SKIN AREA.  WS.428 AND WS.430 , LEADING EDGE SKIN AREA.  WS 456 AND WS.463 , LEADING EDGE SKIN AREA .  WS.472.5 AND WS.490.5 , LEADING EDGE SKIN AREA.  REMOVED CORROSION LEVEL 2 AT LH WING UPPER SKIN SURFACE REMAINING THICKNESS IS  WITHIN LIMITS. AREA CLEAN AND PROTECIVE. PER: EO 737-57-0051 PME NO: 004693.
